10 years ago I had two stents put in. Was initially put on statin and Plavix. Did not handle statin well so quit it and got more serious with diet. Hung in there with Plavix for 6 months but didn't it. Was told I could go off of it. No problems and lipids were reducing each year to near normal. Surprise...two recent rounds of stents in different arteries (early August; late September). Have been taking Metformin, Glimepiride, low dose aspirin, niacin for years. After stents this time I was again put on Lipitor and Brilinta. Same thing with statin...body didn't like it and I feel I can continue doing what I've done to get/keep my lipid profile in the right area. Major reaction with Brilinta in that I felt I couldn't breathe. Immediately taken off of Brilinta and put on Plavix. Presently Plavix (with low dose aspirin) is killing me. Having constant palpatations and beginning to clearly feel anxiety. Researched Plavix and found that those are a couple of the symptoms that can occur. I know that the doctor is very high on keeping me on the Plavix but I don't think I can tolerate it. Will see PA this week and request different med or just move to taking 2 low dose aspirin (1 in morning and 1 in evening). I understand that I would not be following protocol if I slowly get off of the Plavix before 6-12 months have elapsed but...this ain't working for me.
Question created 11 months 2 weeks ago
D G. When you are taking too many drugs, change doctors. ALWAYS get 2 or 3 opinions.
Metformin is really bad. Some drugs you can get help from attorneys. Change Doctors, if you need to, 2 or 3 times.
This always helps.
Also go to www.lifeextension.com for information
Rita at firstname.lastname@example.org
0 likes -
asked 7 months 1 week ago
Always follow your gut feeling and intuitions. Millions of people have your health problems and stents that can't take any meds.
0 likes -
asked 11 months 1 week ago